MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER Ø 56/28

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER Ø 56/28
Catalog Number 01.26.2856MHC
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 june 2019: lot 178327: (b)(4) items manufactured and released on 21-mar-2018.Expiration date: 2023-03-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other devices were involved in the event: batch review performed on 26 june 2019: cup: versafitcup 01.26.56mb versafitcup dm cup 56mm lot 171693 (k083116): (b)(4) items manufactured and released on 27-set-2017.Expiration date: 2022-09-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Stem: quadra-c 01.12.043 cemented, mirror polishing std stem size 3 12/14, lot 153003 (k083558): (b)(4) items manufactured and released on 08-set-2015.Expiration date: 2020-08-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Ball heads: cocr 01.25.015 cocr ball head 12/14 ø 28 size xxl +10.5 lot 161627 (k072857): (b)(4) items manufactured and released on 07-apr-2016.Expiration date: 2021-03-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
On (b)(6) we were informed about a revision surgery performed on (b)(6), after 1 year from the primary due to and infection (the pathogen is unknown).The surgeon performed a washout and removed all implants and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER Ø 56/28
Common Device Name
DOUBLE MOBILITY HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8780239
Report Number3005180920-2019-00567
Device Sequence Number16616806
Product Code MEH
UDI-Device Identifier07630030807411
UDI-Public07630030807411
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2023
Device Catalogue Number01.26.2856MHC
Device Lot Number178327
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2019
Initial Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;